Advanced Search
Article Contents
Article Contents

On small data scattering of Hartree equations with short-range interaction

Abstract Related Papers Cited by
  • In this note we study Hartree type equations with $|\nabla|^\alpha (1 < \alpha \le 2)$ and potential whose Fourier transform behaves like $|\xi|^{-(d-\gamma_1)}$ at the origin and $|\xi|^{-(d-\gamma_2)}$ at infinity. We show non-existence of scattering when $0 < \gamma_1 \le 1$ and small data scattering in $H^s$ for $s > \frac{2-\alpha}2$ when $2 < \gamma_1 \le d$ and $0 < \gamma_2 \le 2$. For this we use $U^p-V^p$ space argument and Strichartz estimates.
    Mathematics Subject Classification: Primary: M35Q55; Secondary: 35Q40.


    \begin{equation} \\ \end{equation}
  • [1]

    Y. Cho, H. Hajaiej, G. Hwang and T. Ozawa, On the Cauchy problem of fractional Schrödinger equation with Hartree type nonlinearity, Funkacialaj Ekvacioj, 56 (2013), 193-224.doi: 10.1619/fesi.56.193.


    Y. Cho and T. Ozawa, On the semi-relativisitc Hartree type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.doi: 10.1137/060653688.


    Y. Cho, T. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128.doi: 10.3934/cpaa.2011.10.1121.


    M. Hadac, S. Herr and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincare Anal. Non Lineaire, 26 (2009), 917-941.doi: 10.1016/j.anihpc.2008.04.002.


    N. Hayashi and P. I. Naumkin, Remarks on Scattering theory and large time asymptotics of solutions to Hartree type equations with a long range potential, SUT J. Math., 34 (1998), 13-24.


    N. Hayashi and P. I. Naumkin, Scattering theory and asymptotics for large time of solutions to the Hartree type equations with a long range potential, Hokkaido Math. J., 30 (2001), 137-161.doi: 10.14492/hokmj/1350911928.


    N. Hayashi, P. I. Naumkin and T. Ogawa, Scattering operator for semirelativistic Hartree type equation with a short range potential, Diff. Int. Equations, 28 (2015), 1085-1104.


    N. Hayashi, P.I. Naumkin and T. Ozawa, Scattering theory for the Hartree equation, SIAM J. Math. Anal., 29 (1998), 1256-1267.doi: 10.1137/S0036141096312222.


    N. Hayashi and Y. Tsutsumi, Scattering theory for Hartree type equations, Ann. Inst. H. Poincare Phys. Theor., 46 (1987), 187-213.


    S. Herr and T. Tesfahun, Small data scattering for semi-relativistic equations with Hartree type nonlinearity, J. Differential Equations, 259 (2015), 5510-5532.doi: 10.1016/j.jde.2015.06.037.


    Y. Hong and Y. Sire, On fractional Schrödinger equations in Sobolev spaces, Commun. Pure Appl. Anal., 14 (2015), 2265-2282.doi: 10.3934/cpaa.2015.14.2265.


    H. Koch, D. Tataru and M. Visan, Dispersive Equations and Nonlinear Waves, Oberwolfach Seminars, 45 2014.


    K. Nakanishi and T. Ozawa, Scattering Problem for Nonlinear Schrodinger and Hartree Equations, Tosio Kato's method and principle for evolution equations in mathematical physics (Sapporo, 2001).


    F. Pusateri, Modified scattering for the Boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234.doi: 10.1007/s00220-014-2094-x.

  • 加载中

Article Metrics

HTML views() PDF downloads(213) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint